Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kudryavtsev, Dmitrii Konstantinovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 1

Number of views:
This page:70
Abstract pages:187
Full texts:76
References:17
E-mail:

http://www.mathnet.ru/eng/person123403
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. A. E. Guterman, D. K. Kudryavtsev, O. V. Markova, “Length of a direct sum of nonassociative algebras”, Zap. Nauchn. Sem. POMI, 482 (2019),  73–86  mathnet
2016
2. A. E. Guterman, D. K. Kudryavtsev, “The lengths of the quaternion and octotion algebras”, Zap. Nauchn. Sem. POMI, 453 (2016),  22–32  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:6 (2017), 826–832  scopus

Presentations in Math-Net.Ru
1. Длина неассоциативных алгебр
D. K. Kudryavtsev
Research Seminar of the Department of Higher Algebra MSU
November 18, 2019

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022